# SDR DALA2024111210852

- Difficulty date: November 7, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N851DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31962
- Aircraft time: 27,695 hours, 11,012 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0650471) CORROSION ON FWD CARGO DOOR THRESHOLD WEB. REMOVED AND REPLACED IAW B737-900 SRM 51-40-02-0G + DWG 143A8330 REV. B.
